# SDR AALA201505189006

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 65,862 hours, 23,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146N6603505
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON AFT CARGO DOOR FWD LOWER CORNER INNER FRAME WEB, BS 1383 & BELOW STOP BEAM 6.  REPAIRED AFT CARGO DOOR FWD LOWER CORNER INNER FRAME WEB IAW EA 250877.
